I have severe ocd panics axienty && derealization . which is scary things don't feel "real " like life isn't real. Hard to explain but anyone have advice. I'm about giving up. Just started on Prozac but I feel like I forgot what it was like to feel normal I hope Prozac can help also on xanax
Fluoxetine - Derealization??? I need help . what can I do?
Question posted by Carleyanne22 on 7 Jan 2016
Last updated on 17 January 2018 by Dragonss
How are you doing now mate?
Carley; Just as Laurie is saying you just started the Prozac and this is normal you get side effect when you first start it but they go away withing a week or two and you have Some Xanax to help you out it's even common with these medications to make what they are treating even worse for that week or two then it goes away,Then things get better from there on out until you reach the full 6 to 8 weeks of the medications which is when you have the full benefit of the Medication in your blood.
It is going to take some time for the medication to work so be patient. You may experience some side effects in the beginning. These are usually transient and will subside with continued use. It takes a month or so to get a good feel for the new medication. With a little patience and time, you'll hopefully be feeling more like yourself soon.
prozac, obsessive compulsive disorder, panic disorder, fluoxetine
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.